# SDR HEEA0014015

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50182
- Make and model: Bell 206L-1
- Aircraft serial: 45242
- System (JASC): 2435 · Starter-Generator
- Part: Start/Gen
- Part number: 200SGL1008
- Condition: Corroded
- Location: End Bell
- Part time: 475 hours
- Component: 200SGL132Q
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION FOUND ON END BELL DURING IT'S FIRST 500 HOUR INSPECTION WHICH CORRODED THROUGH ONE OF THE SCREW HOLES.  NOTE:  THIS SEEMS TO HAVE HAPPENED DUE TO THE TYPE FINISH THESE END BELL ASSEMBLIES HAVE.  THEY DON'T HAVE ANY PAINT OR PRIMER.
